MAUDE Adverse Event Report: THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS XTS PHOTOPHERESIS SYSTEM
Model Number NOT APPLICABLE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction of the tubing leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review of kit lot d905 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot d905 for the reported complaint issue shows no trends.Trends were reviewed for complaint categories empty a/c alarm, tubing leak.No trends were detected for each complaint category.The assessment is based on the information available at the time of investigation.No product was returned for investigation; therefore, it could not be determined if the product met specification based solely on the information provided by the customer.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted.Investigation complete.(b)(4).
 
Event or Problem Description
Customer called to report that halfway through photo activation an empty a/c alarm sounded and that is when a leak in the tubing was observed.The leak was reported to be in the line where the hematocrit sensor is placed.The procedure was aborted and no fluids were returned to the patient.There will be no product returned for investigation.

Brand Name
XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS
bedminster NJ
MDR Report Key6841795
Report Number2523595-2017-00167
Device Sequence Number10794239
Product Code LNR
UDI-Device Identifier20705030200010
UDI-Public(01)20705030200010(10)D905(17)201001
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date10/01/2020
Device Model NumberNOT APPLICABLE
Device Catalogue NumberXT001
Device Lot NumberD905
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR